# SDR N6WA20250429301

- Difficulty date: May 23, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS250 BETWEEN STRINGER 26LH AND 26RH.   PERFORMED REPAIR IAW AWATS EO 25-CRJ5-53-078
